# SDR AWXA960495

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2081 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 3C FLOOR PROX LIGHT OUT.  RESECURED WIRE CONNECTOR.  OPERATIONS CHECK GOOD.  (X)
